# SDR WS9R201110100692

- Difficulty date: October 10, 2011
- Submitted: October 21, 2011
- Operation: General aviation
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sun Gear
- Part number: E3037304
- Part serial: PC6057
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE CAME IN FOR A CHIP DETECTOR LIGHT AND METAL IN THE OIL.  UPON TEARDOWN, FOUND A TOOTH MISSING FROM THE SUN GEAR.
